Open Access
Translator Disclaimer
March, 2005 Weighted Sobolev-Lieb-Thirring inequalities
Kazuya Tachizawa
Rev. Mat. Iberoamericana 21(1): 67-85 (March, 2005).

Abstract

We give a weighted version of the Sobolev-Lieb-Thirring inequality for suborthonormal functions. In the proof of our result we use $\varphi$-transform of Frazier-Jawerth.

Citation

Download Citation

Kazuya Tachizawa. "Weighted Sobolev-Lieb-Thirring inequalities." Rev. Mat. Iberoamericana 21 (1) 67 - 85, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 22 April 2005

zbMATH: 1078.26011
MathSciNet: MR2155014

Subjects:
Primary: 26D15 , 42B25 , 42C15

Keywords: $\varphi$-transform , $A_p$-weights , Sobolev-Lieb-Thirring inequalities

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.21 • No. 1 • March, 2005
Back to Top